| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported an that following an intraocular lens (iol) implant procedure, the patient experienced halos and glares.The iol was exchanged for another lens model 7 months fourteen days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company 21.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, non-company lens model due to reported "customer preference." additional information was provided that, in the surgeon's opinion, a quality issue with the lens did not cause or contribute to the event.No further information has been provided at this time.The manufacturer internal reference number is: (b)(4).